# SDR SIMA200727408

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 14,325 hours, 12,147 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1510
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW TRIED TO RETRACT THE GEAR AND NOTHING HAPPENED.  NO SINK RATE WAS BELOW 200 FT/MIN.  INSPECTED LANDING GEAR AND FOUND NLG DOWN LOCK PROX SWITCHES OUT OF ADJUSTMENT.  ADJUSTED NLG DOWN LOCK SWITCHES IAW EMB MM 32-63-05-700-804-A. ALSO REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT IAW EMB MM 32-32-01-000-801-A. PERFORMED GEAR RETRACT IAW EMB MM 32-30-00-710-001 LANDING GEAR SYSTEM OPS CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE
